# SDR USAA2010062191207

- Difficulty date: May 24, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON SEAT TRACK Y765 (7 POINTS) FR 43, FR 44+5" FR 45+3" FR 45+14" FR 46, FR 46+7" FR 46+16.  REPLACED SEAT TRACK BETWEEN FR41 TO FR47, Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53370500.
